Optimality of singular boundary controls in systems with distributed parameters
Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 4-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1979_18_a0,
author = {O. V. Vasiliev},
title = {Optimality of singular boundary controls in systems with distributed parameters},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {4--13},
year = {1979},
number = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1979_18_a0/}
}
O. V. Vasiliev. Optimality of singular boundary controls in systems with distributed parameters. Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 4-13. http://geodesic.mathdoc.fr/item/DA_1979_18_a0/